Message Number: FHL10982 | New FHL Archives Search
From: "U Stanley"
Date: Thu, 18 Feb 2010 23:37:48 -0000
To: "FHL" <firstname.lastname@example.org>
Subject: [ferrethealth] Prednisolone and diazoxide Q
My friend's ferret has had insulinoma for about 10 months and was started on
prednisolone with diazoxide added a few months later (at a relatively low
dose). He has lost subcutaneous fat, his head and back and ribs are very
thin and boney, he's lost muscle mass on his legs, developed a pred belly
and "baggy pants". My friend is just wondering whether either the pred or
diazoxide can cause the loss of subcutaneous fat or whether the insulinoma
or a possible malignancy is causing that. Money is a problem so the ferret
has not had any tests done at the vets except for a few BG tests. The
ferret is 5 or 6 years old.
Yahoo! Groups Links
<*> To visit your group on the web, go to:
<*> Your email settings:
Individual Email | Traditional
<*> To change settings online go to:
(Yahoo! ID required)
<*> To change settings via email:
<*> To unsubscribe from this group, send an email to:
<*> Your use of Yahoo! Groups is subject to:
Send comments to Pam at email@example.com. Please note that this address is only useful for questions about the FHL archive. Questions about ferret health, or those intended for the FHL, should be sent to the Ferret Health List.